RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 6, Pages 947–950 (Mi mz10666)  

Brief Communications

Two Inequalities for a Sequence of Blow-Ups

A. V. Pukhlikov

University of Liverpool, United Kingdom

Keywords: blow-up, germ of a surface, prime divisor, valuation, multiplicity of a 1-cycle, oriented graph.

DOI: https://doi.org/10.4213/mzm10666

Full text: PDF file (305 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:6, 970–973

Bibliographic databases:

Document Type: Article
Received: 18.10.2014

Citation: A. V. Pukhlikov, “Two Inequalities for a Sequence of Blow-Ups”, Mat. Zametki, 97:6 (2015), 947–950; Math. Notes, 97:6 (2015), 970–973

Citation in format AMSBIB
\Bibitem{Puk15}
\by A.~V.~Pukhlikov
\paper Two Inequalities for a Sequence of Blow-Ups
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 6
\pages 947--950
\mathnet{http://mi.mathnet.ru/mz10666}
\crossref{https://doi.org/10.4213/mzm10666}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3399153}
\elib{http://elibrary.ru/item.asp?id=23780185}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 6
\pages 970--973
\crossref{https://doi.org/10.1134/S0001434615050351}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000357050200035}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84933556269}


Linking options:
  • http://mi.mathnet.ru/eng/mz10666
  • https://doi.org/10.4213/mzm10666
  • http://mi.mathnet.ru/eng/mz/v97/i6/p947

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:147
    Full text:4
    References:22
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019